# SDR 9904939867

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE ALARMS IN 3 LAVS SOUNDED AND FUMES WERE PRESENT IN THE CABIN.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE RAN ENGINES AT TAKEOFF POWER WITH PACKS ON TO BURN OUT RESIDUAL OIL FROM A PREVIOUS APU OIL LEAK.  ACM AND WATER SEPARATORS WERE REPLACED.
